| Model Number |
7842 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
T was reported that the cardiac resynchronization therapy pacemaker (crt-p) and this left ventricular (lv) lead suspended a left ventricular automatic threshold (lvat) test.Technical services (ts) reviewed device data and confirmed the lvat was suspended due to fusion beats.Also, the presenting electrogram (egm) exhibited loss of capture on the lv lead due to the lv and right ventricular (rv) beats falling on top of each other.Ts recommended further evaluation in clinic.This lv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.